Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High BP even after taking Norvasc, normalized after taking Concor. Will it lead to sexual dysfunction?

I am 55years old male and have BP for the last several years (15) on the border and have been taking Norvasc 5mg for the last 1 year but lately the BP was 140/90 even after taking Norvasc. Doctor prrescribed Concor 2.5mg in addition to Norvasc. Now my Bp is normal and the pulse rate is 55. Is it OK? I notice that this will cause sexual dysfunction is it true? Thanks.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
No i didnt find anything tat is can cause sexual dysfunction
It is a adrenolytics drug
usually used for controlling mild to moderate hypertension
usually side effects happens but no study seen for sexual dysfunction
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor